The finitely based varieties of looped directed graph algebras

Walter, Brian L.: The finitely based varieties of looped directed graph algebras. Acta scientiarum mathematicarum, (72) 3-4. pp. 421-458. (2006)

[img] Cikk, tanulmány, mű
math_072_numb_003_004_421-458.pdf
Hozzáférés joga: Campus

Download (2MB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 2006
Volume: 72
Number: 3-4
Page Range: pp. 421-458
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: p. 457-458.; Abstract
Official URL: http://www.acta.hu
Date Deposited: 2016. Oct. 15. 14:10
Last Modified: 2019. Sep. 09. 13:42
URI: http://acta.bibl.u-szeged.hu/id/eprint/16149

Actions (login required)

View Item View Item